# SDR MZZA2010120100030

- Difficulty date: November 27, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 37,481 hours, 13,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 59276
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS (EXIT) IN FIRST CLASS DO NOT ILLUMINATE. R & R POWER SUPPLY BATTERY PACK AT (M1674) RIGHT BATTERY CHARGER.  OPS CHECK GOOD PER AMM 33-51-06-960-805.
